MAUDE Adverse Event Report: STAAR Surgical Company EVO/EVO + VISIAN Implantable Collamer Lens (ICL); Phakic Toric Intraocular Lens

STAAR Surgical Company EVO/EVO + VISIAN Implantable Collamer Lens (ICL); Phakic Toric Intraocular Lens
Model Number VTICM5 12.6 (-8.50/ 1.0)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation and refractive over/under correction.In a separate surgery the lens was exchanged with a different power and the problem was resolved.The cause of the event was reported as other- 'refractive error cited'.
 
Additional Manufacturer Narrative
H11- manufacturer narrative: over/ under correction and secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.H6.Health effect- clinical code (e): 4581- refractive over/ under correction.H6- investigation type code (b): 4110- lens work order search-no similar complaint event(s) within associated lots were found.Claim# 435820.

Brand Name
EVO/EVO + VISIAN Implantable Collamer Lens (ICL)
Common Device Name
Phakic Toric Intraocular Lens
Manufacturer (Section D)
STAAR Surgical Company
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR Surgical Company
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
MDR Report Key50358998
Report Number2023826-2026-01584
Device Sequence Number13309436
Product Code QCB
UDI-Device Identifier00840311307791
UDI-Public(01)00840311307791(11)250419(17)280331
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVTICM5 12.6 (-8.50/ 1.0)
Device Catalogue NumberVTICM5 12.6
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Date Device Manufactured04/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Cartridge Model:SFC-45: Lot# UNK; Foam Tip Plunger (FTP), Lot# UNK; Injector Model: LIOLI-24, Lot# UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale